but I digress…

Metformin gave me a face of fire, but it kept so many other symptoms at bay.  It’s been over a month since I stopped taking it, and symptoms that were vague and tolerable are now becoming constant and cumbersome.  I can ‘hang in there’ with most of the maladies, but nauseousness…oh nauseousness…this is a bitter foe I wish could be defeated more easily.  And I like pink, but certainly not when paired with ‘eye’, especially after receiving mascara that could be considered my Nirvana–if only I could wear it.  And poundy heart. And hive (there’s only ever one and it’s always in the same spot). And fatigue. And tummy troubles. And

http://www.olylife.com/2011/10/how-you-can-get-pink-eye.html/

I felt icky on my birthday…And…And…

On Monday, at the funeral of a woman who valiantly fought pancreatic cancer, I heard the following verseThat is why we never give up. Though our bodies are dying, our spirits are being renewed every day. (2 Corinthians 4:16)  Next week, I have an appointment with Dr. S and hope for progress.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s